# SDR ASAA2013021993943

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,620 hours, 7,579 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL AFTER ENGINE START.  RACKED NR 2 ZONE TEMP CONTROLLER IAW 21-61-20 AND PERFORMED SATISFACTORY BIT CHECK OF NR 2 ZONE TEMP CONTROLLER IAW AMM 21-61-20.
